新澳门官方娱乐网址-澳门十大网上博网址

个人门户| 邮箱登录| English| VPN链接|

学术信息

新澳门官方娱乐网址

学术报告:Existence and uniqueness of solutions of the generalized polynomial variational inequality

  报告时间:2019年5月22日(周三)15:00-16:00

  报告地点:北辰校区理学院西教五416

  报告题目:Existence and uniqueness of solutions of the generalized polynomial variational inequality

  报告嘉宾:黄正海,天津大学数学学院传授、博士生导师

 

  报告概况

  In this talk, we consider the generalized polynomial variational inequality, which is a subclass of  generalized variational inequalities; and it covers several classes of variational inequalities with polynomial functions studied recently in the literature. A well-known existence and uniqueness theorem for the generalized variational inequality was established by Pang and Yao (SIAM J. Control Optim. 33 (1995): 168-184). It is not difficult to show that the conditions of this theorem do not hold for generalized variational inequalities with general polynomial functions. In this paper, in terms of properties of the involved polynomial and by making use of the theory related to exceptional family of elements, we establish an existence and uniqueness theorem for the generalized polynomial variational inequality. A specific example is given to confirm our theoretical findings.

  嘉宾概况

  黄正海,天津大学数学学院传授、博士生导师。主要从事最优化理论、算法及其应用方面的研究工作,在求解互补与变分不等式问题、对称锥优化与对称锥互补问题、稀疏优化、张量优化、核磁共振医学成像、人脸识别等方面取得了一些有意义的成果。已发表论文百余篇、连续获得多项国家自然科学基金资助。曾获得中科院优秀博士后奖和教育部高等学校自然科学奖二等奖。目前为中国运筹学会常务理事;国际期刊 Pacific Journal of Optimization 、 Applied Mathematics and Computation 和 Optimization,Statistics & Information Computing 的编委、中国核心期刊《运筹学学报》的编委。

新澳门官方娱乐网址

XML 地图 | Sitemap 地图

新澳门官方娱乐网址

XML 地图 | Sitemap 地图